Alert archive / Georgia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 10, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Feb 26, 2015, 1:07 AM EST for Camden County, Glynn County, Georgia. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 26, 2015, 1:07 AM EST (06:07 UTC)
- Expired
- Feb 26, 2015, 1:30 AM EST
- In force
- 23 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Camden County, GA, Glynn County, GA
The radar
The Jacksonville radar (KJAX), 66 km from the middle of the area, began a volume at 06:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 6.1 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 416 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 401 m²/s²
- 0-3 km storm-relative helicity
- 459 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 25, 7:40 PM EST, 5 hours 27 minutes earlier.
Area forecast discussion, Feb 25, 7:40 PM EST, 5 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
740 PM EST WED FEB 25 2015
.UPDATE...
CURRENT FORECAST TIMING IS ON TRACK. EXPECT INITIAL LINE OF
CONVECTION AHEAD OF THE FRONT TO REACH FAR WESTERN COUNTIES
AROUND 03Z...THEN MOVE QUICKLY TO THE SOUTHEAST. THE MAIN LINE
SHOULD CLEAR TO THE SOUTHEAST AROUND 10Z.
THE BEST POTENTIAL FOR ANY STRONG STORMS WILL BE NEAR OR JUST
AHEAD OF THE FRONT...WITH THE POTENTIAL FOR ELEVATED WINDS ABOVE
THE SURFACE TO MIX DOWN. FAR INLAND COUNTIES WILL HAVE THE BEST
POTENTIAL FOR STRONG TO SEVERE STORMS AS THE LINE SHOULD WEAKEN
DURING THE OVERNIGHT DUE TO DIURNAL EFFECTS. WITH SHEER NEAR THE
SURFACE LOW COULD NOT RULE OUT AN ISOLATED TORNADO NEAR THE
INTERSTATE 75 CORRIDOR.
TEMPERATURES IN THE WARM SECTOR AHEAD OF THE FRONT WILL REMAIN
STEADY OR SLOWLY RISE OVERNIGHT...THEN FALL AFTER FRONTAL PASSAGE.
&&
.AVIATION...
WARM FRONT JUST SOUTH OF THE AREA WILL MOVE NORTH OF THE TAF SITES
DURING THE EVENING. WINDS WILL SHIFT FROM SE TO S AND SW AND BECOME GUSTY AT
TIMES AS LOW PRESSURE INTENSIFIES OVER THE FL PANHANDLE. IFR CIGS WIDESPREAD
NORTH OF WARM FRONT. ONCE IN WARM SECTOR...ANTICIPATING A RISE TO MVFR.
LINE OF SHOWERS WITH A FEW EMBEDDED T-STORMS WILL MOVE OVER TAF SITES DURING
06Z-10Z PERIOD TONIGHT. THEN COLD FRONT MOVES THROUGH WITH MODEL GUIDANCE
SUGGESTING POTENTIAL FOR CIGS TO DROP BACK TO IFR. FOR NOW...HAVE BKN010 TOWARD
DAWN IN TAFS. SOME IMPROVEMENT IN CIGS ANTICIPATED DURING THE DAY
THURSDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 41 54 38 57 / 100 10 0 0
SSI 45 54 41 54 / 100 20 0 0
JAX 52 60 42 58 / 100 20 0 0
SGJ 55 61 45 59 / 80 40 0 10
GNV 57 66 43 63 / 100 20 0 10
OCF 61 65 44 65 / 100 30 10 20
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 9 AM EST THURSDAY FOR WATERS FROM
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO
60 NM-WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20
TO 60 NM.
SMALL CRAFT ADVISORY UNTIL 6 AM EST THURSDAY FOR COASTAL WATERS
FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL
OUT 20 NM-COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER
BEACH FL OUT 20 NM.
&&
STRUBLE/WOLFHazardous weather outlook, Feb 25, 7:45 PM EST, 5 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 745 PM EST WED FEB 25 2015 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-270045- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION- BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN- ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 745 PM EST WED FEB 25 2015 ...SMALL CRAFT ADVISORIES IN EFFECT FOR TONIGHT... ...STRONG STORMS EXPECTED TONIGHT WITH AN ISOLATED SEVERE STORM POSSIBLE... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT... SOUTH/SOUTHWESTERLY WINDS WILL INCREASE TONIGHT ACROSS THE ATLANTIC COASTAL WATERS AND SMALL CRAFT ADVISORIES ARE IN EFFECT. LOW PRESSURE WILL TRACK ACROSS THE REGION TONIGHT. A COLD FRONT ASSOCIATED WITH THIS LOW WILL SWEEP EAST DURING THE OVERNIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED ALONG AND AHEAD OF THIS FRONT. SOME STRONG STORMS WILL DEVELOP IN RESPONSE TO THE FRONT. A FEW SEVERE STORMS WITH AN ISOLATED TORNADO WILL BE POSSIBLE...MAINLY WELL INLAND. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... SMALL CRAFT ADVISORY CONDITIONS WILL BE POSSIBLE FRIDAY NIGHT AND SATURDAY ACROSS THE ATLANTIC COASTAL WATERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Local storm report, Feb 25, 10:43 PM EST, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1043 PM EST WED FEB 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM TSTM WND DMG 1 ENE JENNINGS 30.60N 83.10W
02/25/2015 HAMILTON FL TRAINED SPOTTER
TRAINED SPOTTER REPORTS ONE TREE DOWNED ALONG WITH LARGE
BRANCHES IN JENNINGS.
&&
NELSONSpecial weather statement, Feb 25, 11:03 PM EST, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1103 PM EST WED FEB 25 2015
FLZ020>022-GAZ162-260430-
COLUMBIA FL-HAMILTON FL-SUWANNEE FL-ECHOLS GA-
1103 PM EST WED FEB 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL COLUMBIA...
HAMILTON...NORTHEASTERN SUWANNEE AND SOUTHWESTERN ECHOLS COUNTIES
UNTIL 1130 PM EST...
AT 1102 PM EST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR LIVE OAK...MOVING NORTHEAST AT 55 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
LIVE OAK...JASPER...WHITE SPRINGS...SUWANNEE RIVER STATE PARK...
SUWANNEE SPRINGS...CROSSROADS AND HOUSTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3075 8293 3045 8275 3035 8262 3020 8308
3046 8319
TIME...MOT...LOC 0402Z 240DEG 49KT 3034 8301
PPLocal storm report, Feb 25, 11:27 PM EST, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1127 PM EST WED FEB 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1112 PM NON-TSTM WND GST ESE LAKE CITY 30.19N 82.64W
02/25/2015 E50 MPH COLUMBIA FL TRAINED SPOTTER
TRAINED SPOTTER ESTIMATES WIND GUSTS UP TO 50 MPH WELL
AHEAD OF THE SQUALL LINE.
&&
NELSONLocal storm report, Feb 25, 11:39 PM EST, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1139 PM EST WED FEB 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM TSTM WND DMG LIVE OAK 30.29N 82.99W
02/25/2015 SUWANNEE FL 911 CALL CENTER
911 DISPATCH AND SUWANNEE COUNTY EMERGENCY MANAGEMENT
REPORT TREES AND POWERLINES DOWNED BY STRONG WIND GUSTS
THROUGHOUT THE NORTHERN HALF OF THE COUNTY. PEA SIZED
HAIL REPORTED NEAR INTERSTATE 10 AND U.S. ROUTE 90.
&&
NELSONSpecial weather statement, Feb 26, 1:04 AM EST, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
104 AM EST THU FEB 26 2015
GAZ153-154-165-166-260630-
INLAND GLYNN GA-COASTAL CAMDEN GA-COASTAL GLYNN GA-INLAND CAMDEN GA-
104 AM EST THU FEB 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GLYNN AND CENTRAL CAMDEN
COUNTIES UNTIL 130 AM EST...
AT 103 AM EST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BRUNSWICK...MOVING NORTHEAST AT 55 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
ST. MARYS...KINGSLAND...BRUNSWICK...ST. SIMONS ISLAND...WOODBINE...
DOCK JUNCTION...JEKYLL ISLAND...COUNTRY CLUB ESTATES...DOVER BLUFF
AND HARRIETTS BLUFF.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3112 8140 3114 8137 3113 8135 3100 8140
3106 8149 3106 8151 3104 8147 3102 8147
3102 8145 3099 8163 3097 8145 3091 8147
3098 8141 3089 8141 3077 8165 3107 8175
3130 8142 3128 8128
TIME...MOT...LOC 0603Z 240DEG 49KT 3108 8155
PETERSONLocal storm report, Feb 26, 1:07 AM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
107 AM EST THU FEB 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1227 AM NON-TSTM WND GST 5 SE ALACHUA 29.73N 82.42W
02/26/2015 M41.00 MPH ALACHUA FL MESONET
A NON CONVECTIVE WIND GUST OF 41 MPH WAS MEASURED AT A
CWOP SITE NEAR ALACHUA.
1235 AM NON-TSTM WND GST 1 SE LAKE CITY 30.19N 82.64W
02/26/2015 M43.00 MPH COLUMBIA FL AWOS
A NON CONVECTIVE WIND GUST OF 43 MPH WAS MEASURED AT THE
LAKE CITY GATEWAY AIRPORT.
&&
SHULERThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 25, 9:39 PM EST | Special Weather Statement | JAX | Baker, Columbia, Hamilton, Suwannee | 51 min |
| Feb 25, 10:24 PM EST | Severe Thunderstorm Warning | JAX | Columbia, Hamilton, Suwannee | 36 min |
| Feb 25, 10:54 PM EST | Severe Thunderstorm Warning | JAX | Hamilton | 36 min |
| Feb 25, 11:03 PM EST | Special Weather Statement | JAX | Hamilton | 27 min |
| Feb 25, 11:26 PM EST | Severe Thunderstorm Warning | JAX | Columbia, Hamilton, Suwannee | 34 min |
| Feb 25, 11:45 PM EST | Severe Thunderstorm Warning | JAX | Baker, Columbia, Hamilton | 45 min |
| Feb 26, 12:01 AM EST | Severe Thunderstorm Warning | JAX | Columbia, Hamilton, Suwannee | 29 min |
| Feb 26, 12:33 AM EST | Severe Thunderstorm Warning | JAX | Baker, Columbia, Hamilton, Nassau | 42 min |
| Feb 26, 12:38 AM EST | Severe Thunderstorm Warning | JAX | Baker, Columbia, Gilchrist, Suwannee, Union | 37 min |
| Feb 26, 1:00 AM EST | Special Marine Warning | JAX | 60 min | |
| Feb 26, 1:19 AM EST | Severe Thunderstorm Warning | JAX | Baker, Columbia, Union | 41 min |
| Feb 26, 1:31 AM EST | Severe Thunderstorm Warning | JAX | Alachua, Gilchrist | 29 min |
| Feb 26, 1:49 AM EST | Special Weather Statement | JAX | Nassau | 41 min |
| Feb 26, 1:53 AM EST | Special Marine Warning | JAX | 97 min | |
| Feb 26, 2:00 AM EST | Severe Thunderstorm Warning | JAX | Alachua, Bradford | 9 min |
| Feb 26, 2:11 AM EST | Special Marine Warning | JAX | 64 min | |
| Feb 26, 2:50 AM EST | Special Weather Statement | JAX | Clay, Duval, Marion, Putnam, Saint Johns | 40 min |
| Feb 26, 3:14 AM EST | Special Marine Warning | JAX | 61 min | |
| Feb 26, 3:32 AM EST | Special Weather Statement | JAX | Flagler, Saint Johns | 43 min |
| Feb 26, 1:04 AM EST | Special Weather Statement | JAX | Camden, Glynn | 26 min |
| Feb 26, 1:23 AM EST | Special Weather Statement | JAX | Camden | 52 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.